# SDR A6WA200640151

- Difficulty date: April 14, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 625 OBLIQUE ANGLE IS CRACKED .500 INCH LONG.  MAINTENANCE REMOVED CRACKED ANGLE AND INSTALLED NEW ANGLE P/N 601-35012-51, IAW CRJ SRM 51-42-06.  (M)
